Hokkaido Mathematical Journal

No.3

NODA Takahiro,
Equivalence problem of second order PDE for scale transformations
Hokkaido Mathematical Journal, 40 (2011) pp.313-335
CHŌ Muneo, DJORDJEVIĆ Slavisa, DUGGAL Bhaggy,
Bishop's property (β) and an elementary operator
Hokkaido Mathematical Journal, 40 (2011) pp.337-356
FUKUDA Shigetaka,
An elementary semi-ampleness result for log canonical divisors
Hokkaido Mathematical Journal, 40 (2011) pp.357-360
NISHIMURA Takashi, SAKEMI Yu,
View from inside
Hokkaido Mathematical Journal, 40 (2011) pp.361-373
WAKAMIKO Atsushi,
Bases for the derivation modules of two-dimensional ~multi-Coxeter arrangements and universal derivations
Hokkaido Mathematical Journal, 40 (2011) pp.375-392
FUJII Jun-Ichi, FUJII Masatoshi, MOSLEHIAN Mohammad Sal, PEČARIĆ Josip E., SEO Yuki,
Reverse Cauchy-Schwarz type inequalities in pre-inner product C*-modules
Hokkaido Mathematical Journal, 40 (2011) pp.393-409
INOGUCHI Jun-ichi, NAITOH Hiroo,
Grassmann geometry on the 3-dimensional unimodular Lie groups II
Hokkaido Mathematical Journal, 40 (2011) pp.411-429
INOUE Koichi,
A characterization of 42 ovoids with a certain property in PG(3,2)
Hokkaido Mathematical Journal, 40 (2011) pp.431-447